# SDR SWAA2018042621410

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 45,626 hours, 26,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF ADJUST.  REINSTALLED THE SLIDE ASSY IAW MM.
